# SDR AWXA200600465

- Difficulty date: March 14, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 21,816 hours, 8,254 cycles
- Engine: Iae V2524A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: 2607MK2
- Part serial: 2607502
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 20,427 hours, 7,834 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED THAT DURING TAKEOFF RECEIVED A NR 1 ENGINE COMPRESSOR VANE ECAM MESSAGE PRIOR TO 80 KNOTS, ABORTED TAKEOFF.  RETURNED TO THE GATE WITHOUT FURTHER EVENT.  MAINTENANCE PERFORMED HIGH POWER PERFORMANCE TESTS IAW AIRBUS 319 TSM 75-30-00-810-843.  FAULT WAS NOT CONFIRMED AND WAS RETURNED TO SERVICE.  FOLLOW UP WAS ISSUED AND THE NR 1 ENGINE VSV ACTUATOR WAS REPLACED ON 3/15/06 IAW AMERICA WEST AIRLINES TASK CARD R5M75303 AND F5M71312.  OPERATIONAL CHECKS WERE GOOD.
